Approximate solutions and chaotic motions of a piecewise nonlinear-linear oscillator

Publisher:
Elsevier
Publication Type:
Journal Article
Citation:
Chaos, Solitons & Fractals, 2004, 20 (5), pp. 1121 - 1133
Issue Date:
2004-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010001862OK.pdf513.33 kB
Adobe PDF
A global symmetric period-1 approximate solution is analytically constructed for the non-resonant periodic response of a periodically excited piecewise nonlinear-linear oscillator. The approximate solutions are found to be in good agreement with the exact solutions that are obtained from the numerical integration of the original equations. In addition, the dynamic behaviour of the oscillator is numerically investigated with the help of bifurcation diagrams, Lyapunov exponents, Poincare maps, phase portraits and basins of attraction. The existence of subharmonic and chaotic motions and the coexistence of four attractors are observed for some combinations of the system parameters.
Please use this identifier to cite or link to this item: